Facial Skin Feels Hot And Peels After Using Ginger Cream?

Hi Ma’am, I Have Used Temulawak Cream For 3 Days And My Skin Feels Hot Itching And Peeling Is That The Effect Or Is My Skin Incompatible? R nPlis Respond

1 Answer:

Hi AnnisaDchil,

Thank you for asking HealthReplies.com.

Beforehand, we need to know, what kind of ginger cream do you use? What is the content of the cream? Is its use done under a doctor's supervision?

Temulawak (Curcuma xanthorrhiza) is a type of medicinal plant that is known to have various properties, including for the skin. Temulawak is known to have anti-inflammatory effects that can help shrink dilated skin pores. In addition, ginger can also help disguise scars on the skin, including scars from acne. However, how effective the ginger is in maintaining skin health, such as the proper dosage and how to use it, as well as the possible side effects when ginger is applied directly to the skin, still needs further investigation.

Unfortunately, you did not explain the type of curcuma cream you use. Because, nowadays, many skin creams are claimed to contain natural ingredients, including curcuma, even though in fact they have also been added to other substances that can have a negative impact on skin health. Of course, this can cause various side effects, including skin irritation, which is often marked by itching, burning, burning, peeling, redness, swelling, and so on on the skin. This condition may be what you are experiencing at this time.

Apart from being irritated by using inappropriate creams, your current complaint may also arise due to other causes, for example allergies, skin infections (for example due to fungi or viruses), seborrheic dermatitis, burns, psoriasis, drug eruptions, and so on. To distinguish each of the above possibilities, you need to go directly to a dermatologist and genitalia specialist. That way, doctors can do the best management according to your current skin condition. If it is true that the complaint is suspected to arise due to irritation due to the use of the cream, the doctor will recommend that you stop using the cream while prescribing several drugs to overcome your complaint.

Now, you should temporarily stop using the cream. Wash your skin with a mild cleansing soap, do not rub excessively, then rinse with good quality water. Do not scratch excessively, exfoliate forcibly, or rub anything on the skin that is experiencing complaints, unless directed by your doctor. Also protect your skin from excessive sun exposure, dust, pollution, and substances that have the potential to trigger irritation.

Hope this helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

Lower Left Abdominal Pain When Touched Accompanied By Dizziness And Nausea. Is The Appendix Blocked?

Lower Left Abdominal Pain When Touched Accompanied By Dizziness And Nausea. Is The Appendix Blocked?

(1 year ago)

Hello … r nI love instant noodles. Maybe 3 times a week I eat instant noodles r n Yesterday, after I ate instant noodles, my right lower left abdomen felt pain when I held it...

Lump On The Left Breast?

Lump On The Left Breast?

(1 year ago)

Assalamuallikum wr wb. Happy mlm. Yesterday I had to control the poly oncology under the ultrasound and the results were like this what was the case, the left Mammae looked multipl...

How Long Is The Treatment Period For DHF And Typhus?

How Long Is The Treatment Period For DHF And Typhus?

(1 year ago)

night, I want to ask how long is the dbd recovery period plus typhus, how long is it? his condition was treated in hospital. first only dbd, then when the fifth day was declared ty...

Leave a Reply

Your email address will not be published. Required fields are marked *